MathSciNet Relay Station
MathSciNet bibliographic data
MR1967616 (2004g:20023) 20D08
Mazurov, V. D. On the generation of sporadic simple groups by three involutions, two of which commute. (Russian) Sibirsk. Mat. Zh. 44 (2003), no. 1, 193--198; translation in Siberian Math. J. 44 (2003), no. 1, 160–164
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement